# SDR DALA2023031301814

- Difficulty date: March 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 86,730 hours, 16,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 INTERIOR EMERGENCY LIGHTS INOP BETWEEN ROWS 50AB-56AB. AISLE AND OVERHEAD. CORRECTIVE ACTION: REPLACED BATTERY PACK AT POSITION M00738 PER B767-400 AMM 33-55. (4096897)
